Asian Journal of Probability and Statistics (ISSN: 2582-0230) aims to publish high-quality papers (Click here for Types of paper) in all areas of ‘Probability and Statistics’. By not excluding papers on the basis of novelty, this journal facilitates the research and wishes to publish papers as long as they are technically correct and scientifically motivated. The journal also encourages the submission of useful reports of negative results. This is a quality controlled, OPEN peer-reviewed, open access INTERNATIONAL journal.

2020 - Volume 7 [Issue 2]

DC Pension Plan with Refund of Contributions under Affine Interest Rate Model

Udeme O. Ini, Obinichi C. Mandah, Edikan E. Akpanibah

Page: 1-16
Abstract View: 160 times | Full Article PDF: 91 times | Review History: 0 times |

Estimation of Levels and Trends of Under-Five Mortality in Sub-Saharan Africa: Evidence from Summary of Birth Histories of Currently Married Women

C. O. Okoro, U. C. Ikediuwa, F. U. Mgbudem, B. Uwabunkonye, B. Osondu

Page: 17-27
Abstract View: 183 times | Full Article PDF: 96 times | Review History: 0 times |

Bayesian and Maximum Likelihood Estimation of the Shape Parameter of Exponential Inverse Exponential Distribution: A Comparative Approach

Innocent Boyle Eraikhuemen, Fadimatu Bawuro Mohammed, Ahmed Askira Sule

Page: 28-43
Abstract View: 133 times | Full Article PDF: 80 times | Review History: 0 times |

The Dynamic Relationship Between Accidents, Drivers' Licensing and Automobile Registrations; A Vector Autoregression Perspective

Henry M. Kpamma, Silverius K. Bruku, Rafiatu Imoro, John A. Awaab, Stella Okyere

Page: 44-58
Abstract View: 67 times | Full Article - PDF: 31 times | Review History: 0 times |

View All Issues